zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point theorems for weakly contractive multivalued maps. (English) Zbl 1033.47038
The concept of a weakly contractive multivalued map is introduced. Then, various fixed point theorems are established for such objects with (strong or weak) inwardness properties.

47H10Fixed-point theorems for nonlinear operators on topological linear spaces
54H25Fixed-point and coincidence theorems in topological spaces
Full Text: DOI
[1] Alber, Ya.I.; Guerre-Delabriere, S.: Principles of weakly contractive maps in Hilbert spaces. Advances and appl. 98, 7-22 (1997) · Zbl 0897.47044
[2] Bae, J. S.; Cho, E. W.; Yeom, S. H.: A generalization of the caristi--kirk fixed point theorem and its application to mapping theorems. J. korean math. Soc. 31, 29-48 (1994) · Zbl 0842.47035
[3] Bae, J. S.; Park, S.: Remark on the caristi--kirk fixed point theorem. Bull. korean math. Soc. 19, 57-60 (1983) · Zbl 0519.54032
[4] Boyd, D. W.; Wong, J. S. W.: On nonlinear contractions. Proc. amer. Math. soc. 20, 458-464 (1969) · Zbl 0175.44903
[5] Brezis, H.; Browder, F. E.: A general principle on ordered sets in nonlinear functional analysis. Adv. math. 21, 355-364 (1976) · Zbl 0339.47030
[6] Caristi, J.: Fixed point theorems for mappings satisfying inwardness conditions. Trans. amer. Math. soc. 215, 241-251 (1976) · Zbl 0305.47029
[7] Deimling, K.: Multivalued differential equations. (1992) · Zbl 0760.34002
[8] Guo, C. L.: Fixed point theorems for singlevalued mappings and multivalued mappings on complete metric spaces. Chinese J. Math. 19, 31-53 (1991) · Zbl 0768.54032
[9] Lim, T. C.: A fixed point theorem for weakly inward multivalued contractions. J. math. Anal. appl. 247, 323-327 (2000) · Zbl 0957.47040
[10] Martinez-Yanez, C.: A remark on weakly inward contractions. Nonlinear anal. 16, 847-848 (1991) · Zbl 0735.47032
[11] Mizoguchi, N.; Takahashi, W.: Fixed point theorems for multivalued mappings on complete metric spaces. J. math. Anal. appl. 141, 177-188 (1989) · Zbl 0688.54028
[12] Reich, S.: Some fixed point problems. Atti. accad. Naz. lincei 57, 194-198 (1974) · Zbl 0329.47019
[13] Rhoades, B. E.: Some theorems on weakly contractive maps. Nonlinear anal. 47, 2683-2693 (2001) · Zbl 1042.47521
[14] Yi, H. W.; Zhao, Y. C.: Fixed point theorems for weakly inward multivalued mappings and their randomizations. J. math. Anal. appl. 183, 613-619 (1994) · Zbl 0815.47072
[15] Xu, H. K.: Multivalued nonexpansive mappings in Banach spaces. Nonlinear anal. 43, 693-706 (2001) · Zbl 0988.47034